# SDR SWAA2024022644044

- Difficulty date: January 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 846 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR SURROUND NUTPLATE STRIP BS 846 WL 162 RBL 20<[01] UPDATED MEASUREMENT FIELD;[02] EVALUATED CORROSION ON NUTPLATE STRIP; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[03] REMOVED AND REPLACED ACB DOOR SURROUND NUTPLATE STRIP BS846; RBL20; WL162 PER DWG 146A8340 AND SRM 51-40-02-0G-0.;[04] VERIFIED CORRECTIVE ACTIONS 2; 3; AND MEASUREMENT TABLE
